MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 20ML LL TIP CONV PAK; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 20ML LL TIP CONV PAK; INTRAVASCULAR CATHETER
Catalog Number 305617
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 20ml ll tip conv pak leaked.It was reported by the customer that found two additional 20 ml leaking syringes from the same lot (ref (b)(4), lot: 4278835).Verbatim: rcc received a complaint via email.Email(s) attached.I found two additional 20 ml leaking syringes from the same lot (ref (b)(4) lot: 4278835), so i also included these syringes in the total i am shipping to you.I am now sending total of 19 syringes for complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 19 physical samples submitted for evaluation.The reported issue of leakage other was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that under 30x magnification no defects or imperfections were observed.12 samples were also selected for leakage test, of which all pass.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 20ML LL TIP CONV PAK
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21143082
Report Number9610847-2024-00410
Device Sequence Number18553171
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(11)241017(17)290930(10)4278835
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot Number4278835
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown